American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Sergey Bezuglyi and David Handelman. Measures on Cantor sets: The good, the ugly, the bad. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Justin Jenkinson and Elisabeth M. Werner. Relative entropies for convex bodies. Trans. Amer. Math. Soc. 366 (2014) 2889-2906.
Abstract, references, and article information   
View Article: PDF

[3] Christina Chen, Tanya Khovanova and Daniel A. Klain. Volume bounds for shadow covering. Trans. Amer. Math. Soc. 366 (2014) 1161-1177.
Abstract, references, and article information   
View Article: PDF

[4] Lukas Parapatits. $\mathrm{SL}(n)$-contravariant $L_p$-Minkowski valuations. Trans. Amer. Math. Soc. 366 (2014) 1195-1211.
Abstract, references, and article information   
View Article: PDF

[5] M. A. Hernández Cifre and E. Saorín. Differentiability of quermassintegrals: A classification of convex bodies. Trans. Amer. Math. Soc. 366 (2014) 591-609.
Abstract, references, and article information   
View Article: PDF

[6] Andy Tsang. Minkowski valuations on $L^p$-spaces. Trans. Amer. Math. Soc. 364 (2012) 6159-6186.
Abstract, references, and article information   
View Article: PDF

[7] Stefano Campi, Richard J. Gardner and Paolo Gronchi. Intersections of dilatates of convex bodies. Trans. Amer. Math. Soc. 364 (2012) 1193-1210. MR 2869174.
Abstract, references, and article information   
View Article: PDF

[8] Franz E. Schuster and Thomas Wannerer. $\mathrm{GL}(n)$ contravariant Minkowski valuations. Trans. Amer. Math. Soc. 364 (2012) 815-826. MR 2846354.
Abstract, references, and article information   
View Article: PDF

[9] Paul Goodey, Vladyslav Yaskin and Maryna Yaskina. A Fourier transform approach to Christoffel’s problem. Trans. Amer. Math. Soc. 363 (2011) 6351-6384.
Abstract, references, and article information   
View Article: PDF

[10] Grigoris Paouris. Small ball probability estimates for log-concave measures. Trans. Amer. Math. Soc. 364 (2012) 287-308. MR 2833584.
Abstract, references, and article information   
View Article: PDF

[11] Daniel A. Klain. If you can hide behind it, can you hide inside it?. Trans. Amer. Math. Soc. 363 (2011) 4585-4601. MR 2806685.
Abstract, references, and article information
View Article: PDF

[12] Richard J. Gardner and Artem Zvavitch. Gaussian Brunn-Minkowski inequalities. Trans. Amer. Math. Soc. 362 (2010) 5333-5353. MR 2657682.
Abstract, references, and article information   
View Article: PDF

[13] David Benko and András Kroó. A Weierstrass-type theorem for homogeneous polynomials. Trans. Amer. Math. Soc. 361 (2009) 1645-1665. MR 2457412.
Abstract, references, and article information   
View Article: PDF

[14] Stoyu Barov and Jan J. Dijkstra. On closed sets with convex projections under narrow sets of directions. Trans. Amer. Math. Soc. 360 (2008) 6525-6543. MR 2434297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Franz E. Schuster. Convolutions and multiplier transformations of convex bodies. Trans. Amer. Math. Soc. 359 (2007) 5567-5591. MR 2327043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Assaf Naor. The surface measure and cone measure on the sphere of $\ell_p^n$. Trans. Amer. Math. Soc. 359 (2007) 1045-1079. MR 2262841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Markus Kiderlen. Blaschke- and Minkowski-endomorphisms of convex bodies. Trans. Amer. Math. Soc. 358 (2006) 5539-5564. MR 2238926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Andrew Bakan, Frank Deutsch and Wu Li. Strong CHIP, normality, and linear regularity of convex sets. Trans. Amer. Math. Soc. 357 (2005) 3831-3863. MR 2159690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Monika Ludwig. Minkowski valuations. Trans. Amer. Math. Soc. 357 (2005) 4191-4213. MR 2159706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Robert S. Simon, Stanislaw Spiez and Henryk Torunczyk. Equilibrium existence and topology in some repeated games with incomplete information. Trans. Amer. Math. Soc. 354 (2002) 5005-5026. MR 1926846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Andrea Colesanti and Daniel Hug. Steiner type formulae and weighted measures of singularities for semi-convex functions. Trans. Amer. Math. Soc. 352 (2000) 3239-3263. MR 1751449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Mathieu Meyer and Elisabeth Werner. The Santaló-regions of a convex body. Trans. Amer. Math. Soc. 350 (1998) 4569-4591. MR 1466952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. J. Gardner and Peter Gritzmann. Discrete tomography: Determination of finite sets by X-rays. Trans. Amer. Math. Soc. 349 (1997) 2271-2295. MR 1376547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Keith Ball. Shadows of convex bodies . Trans. Amer. Math. Soc. 327 (1991) 891-901. MR 1035998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. R. Sangwine-Yager. Bonnesen-style inequalities for Minkowski relative geometry . Trans. Amer. Math. Soc. 307 (1988) 373-382. MR 936821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Mary Katherine Bennett. Lattices of convex sets . Trans. Amer. Math. Soc. 234 (1977) 279-288. MR 0463051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Meir Katchalski. Some properties of families of convex cones . Trans. Amer. Math. Soc. 233 (1977) 235-240. MR 0493755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Rolf Schneider. Equivariant endomorphisms of the space of convex bodies . Trans. Amer. Math. Soc. 194 (1974) 53-78. MR 0353147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1